RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 3, Pages 474–477 (Mi mz3689)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On the Bott–Borel–Weil Theorem

A. V. Lebedev

N. I. Lobachevski State University of Nizhni Novgorod

Keywords: Bott–Borel–Weil theorem, Weil group of Lie algebra, supercommutative superalgeba, Nijenhuis bracket

DOI: https://doi.org/10.4213/mzm3689

Full text: PDF file (304 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:3, 417–421

Bibliographic databases:

Received: 20.09.2006
Revised: 24.10.2006

Citation: A. V. Lebedev, “On the Bott–Borel–Weil Theorem”, Mat. Zametki, 81:3 (2007), 474–477; Math. Notes, 81:3 (2007), 417–421

Citation in format AMSBIB
\Bibitem{Leb07}
\by A.~V.~Lebedev
\paper On the Bott--Borel--Weil Theorem
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 3
\pages 474--477
\mathnet{http://mi.mathnet.ru/mz3689}
\crossref{https://doi.org/10.4213/mzm3689}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333952}
\zmath{https://zbmath.org/?q=an:1140.17016}
\elib{http://elibrary.ru/item.asp?id=9466282}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 3
\pages 417--421
\crossref{https://doi.org/10.1134/S0001434607030169}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246269000016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248395446}


Linking options:
  • http://mi.mathnet.ru/eng/mz3689
  • https://doi.org/10.4213/mzm3689
  • http://mi.mathnet.ru/eng/mz/v81/i3/p474

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bai W., Liu W., “Cohomology of Heisenberg Lie superalgebras”, J. Math. Phys., 58:2 (2017), 021701  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:385
    Full text:112
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020